MathSciNet Relay Station
MathSciNet bibliographic data
MR2123204 37A05 (37A50 60F05)
Kupsa, M.; Lacroix, Y. Asymptotics for hitting times. Ann. Probab. 33 (2005), no. 2, 610–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement